Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 965972, 9 pages
http://dx.doi.org/10.1155/2013/965972
Research Article

Maximum Likelihood Estimator of AUC for a Bi-Exponentiated Weibull Model

1Department of Mathematical Sciences, Florida Atlantic University, Boca Raton, FL 33431, USA
2College of Mathematics and Information Science, Wenzhou University, Zhejiang 325035, China

Received 29 April 2013; Accepted 25 July 2013

Academic Editors: N. Chernov, V. Makis, M. Montero, and O. Pons

Copyright © 2013 Fazhe Chang and Lianfen Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fazhe Chang and Lianfen Qian, “Maximum Likelihood Estimator of AUC for a Bi-Exponentiated Weibull Model,” ISRN Probability and Statistics, vol. 2013, Article ID 965972, 9 pages, 2013. doi:10.1155/2013/965972